Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 449, NWS Louisville, KY

July 26, 2012Jefferson County, Oldham County, Kentucky; Clark County, Floyd County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Jul 26, 2012, 6:37 PM EDT for Jefferson County, Oldham County, Kentucky; Clark County, Floyd County, Indiana. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2012, 6:37 PM EDT (22:37 UTC)
Expired
Jul 26, 2012, 7:05 PM EDT
In force
28 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Clark County, IN, Floyd County, IN, Jefferson County, KY, Oldham County, KY

The radar

The Louisville radar (KLVX), 53 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 6:51 PM EDTTSTM WND DMGProspect, KYLARGE TREE BRANCH DOWN ON HOME ON RIVERSIDE DRIVE. REPORTED VIA FACEBOOK
Jul 26, 7:08 PM EDTHAIL 0.882 Sw Otisco, INREPORT VIA FACEBOOK OF DIME TO NICKEL SIZE HAIL THAT FELL BETWEEN CHARLESTOWN AND HENRYVILLE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 2:46 PM EDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.6 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1791 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 262 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1791 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
1055 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
262 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

087 
WUUS53 KLMK 262237
SVRLMK
INC019-043-KYC111-185-262305-
/O.NEW.KLMK.SV.W.0449.120726T2237Z-120726T2305Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
637 PM EDT THU JUL 26 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN JEFFERSON COUNTY IN NORTH CENTRAL KENTUCKY...
  WESTERN OLDHAM COUNTY IN NORTH CENTRAL KENTUCKY...
  SOUTHERN CLARK COUNTY IN SOUTH CENTRAL INDIANA...
  NORTHERN FLOYD COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 705 PM EDT

* AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR CLARK REGIONAL AIRPORT...
  MOVING EAST AT 55 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE
  DAMAGING WINDS.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  PROSPECT...
  NEW ALBANY...
  GOSHEN AND OWEN...
  CEDAR POINT AND GREENHAVEN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.

&&

LAT...LON 3856 8546 3837 8539 3828 8584 3838 8603
      3842 8603 3842 8600 3845 8600
TIME...MOT...LOC 2237Z 256DEG 47KT 3838 8569
WIND...HAIL 60MPH 0.88IN

$$

JBS
3 follow-up statements
446 
WWUS53 KLMK 262245
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
645 PM EDT THU JUL 26 2012

INC043-262254-
/O.CAN.KLMK.SV.W.0449.000000T0000Z-120726T2305Z/
FLOYD IN-
645 PM EDT THU JUL 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FLOYD COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS EXITED FLOYD COUNTY TO THE 
EAST. 

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.

LAT...LON 3837 8539 3829 8579 3833 8579 3835 8576
      3836 8576 3840 8581 3841 8599 3845 8600
      3856 8546
TIME...MOT...LOC 2244Z 256DEG 47KT 3840 8558

$$

INC019-KYC111-185-262305-
/O.CON.KLMK.SV.W.0449.000000T0000Z-120726T2305Z/
CLARK IN-JEFFERSON KY-OLDHAM KY-
645 PM EDT THU JUL 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 705 PM EDT
FOR WESTERN OLDHAM...NORTHEAST JEFFERSON AND SOUTHERN CLARK
COUNTIES...

AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BELKNAP BEACH...MOVING
EAST AT 55 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING
WINDS.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  PROSPECT...
  CEDAR POINT AND GREENHAVEN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.

&&

LAT...LON 3837 8539 3829 8579 3833 8579 3835 8576
      3836 8576 3840 8581 3841 8599 3845 8600
      3856 8546
TIME...MOT...LOC 2244Z 256DEG 47KT 3840 8558
WIND...HAIL 60MPH 0.88IN

$$

RAS
714 
WWUS53 KLMK 262258
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
658 PM EDT THU JUL 26 2012

KYC111-262308-
/O.CAN.KLMK.SV.W.0449.000000T0000Z-120726T2305Z/
JEFFERSON KY-
658 PM EDT THU JUL 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEAST JEFFERSON COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE WARNING WILL REMAIN NORTH OF JEFFERSON 
COUNTY. HOWEVER...STRONG STORMS MAY PRODUCE HEAVY RAINFALL AND GUSTY 
WINDS NEAR 40 MPH. 

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.

LAT...LON 3837 8539 3833 8557 3836 8559 3838 8564
      3841 8581 3848 8586 3856 8546
TIME...MOT...LOC 2258Z 256DEG 47KT 3844 8535

$$

INC019-KYC185-262305-
/O.CON.KLMK.SV.W.0449.000000T0000Z-120726T2305Z/
CLARK IN-OLDHAM KY-
658 PM EDT THU JUL 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 705 PM EDT
FOR WESTERN OLDHAM AND CENTRAL CLARK COUNTIES...

AT 655 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED  DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GREENHAVEN...MOVING
EAST AT 55 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING
WINDS.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...

  MAINLY RURAL AREAS OF CENTRAL CLARK AND WESTERN OLDHAM COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.

&&

LAT...LON 3837 8539 3833 8557 3836 8559 3838 8564
      3841 8581 3848 8586 3856 8546
TIME...MOT...LOC 2258Z 256DEG 47KT 3844 8535
WIND...HAIL 60MPH 0.88IN

$$

RAS
570 
WWUS53 KLMK 262303
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
703 PM EDT THU JUL 26 2012

INC019-KYC185-262313-
/O.EXP.KLMK.SV.W.0449.000000T0000Z-120726T2305Z/
CLARK IN-OLDHAM KY-
703 PM EDT THU JUL 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN OLDHAM AND CENTRAL
CLARK COUNTIES WILL EXPIRE AT 705 PM EDT...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER 
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA...ESPECIALLY IN 
NORTHERN CLARK COUNTY. THESE ARE CAPABLE OF PRODUCING PERIODS OF 
HEAVY RAIN...DANGEROUS LIGHTNING...AND WIND GUSTS IN EXCESS OF 40 
MPH.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.

LAT...LON 3837 8539 3833 8557 3836 8559 3838 8564
      3841 8581 3848 8586 3856 8546
TIME...MOT...LOC 2303Z 256DEG 47KT 3845 8527

$$

RAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 6:17 PM EDT, 20 minutes earlier.

Area forecast discussion, Jul 26, 6:17 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
617 PM EDT THU JUL 26 2012

.Forecast Update...
Issued at 615 PM EDT Thu Jul 26 2012

Severe t-storm watch 526 has been expanded to include all of
southern Indiana and central KY.  Line of storms across north
central KY continues to pulse up and down near severe levels.  Penny
size hail and 70-75 mph winds have been the strongest reports so far
as of 2215Z.  Expect the severe threat to continue through the
evening hours as plenty of instability and forcing from the
approaching front as well as mesoscale boundaries work to kick
off/continue storms.

&&

.Short Term (Tonight through Friday Night)...
Issued at 300 PM EDT Thu Jul 26 2012

...Strong to Severe Thunderstorms Likely This Afternoon and
Evening with Damaging Winds and Intense Lightning...

Wave train of MCV evident on visible satellite from northern
Oklahoma to northern Indiana, with 4 separate rotations along the
train. Perhaps another weak one over Lake Erie. Our afternoon
weather right now looks to come more from a convergent boundary out
ahead of this train now oriented SW to NE around Dubois county
and/or from a differential heating boundary caused by that anvil
shield. Not much has fired off of these boundaries yet, which may be
because of subsidence on the edge of the cirrus shield coming from
earlier convection. Latest AMDAR sounding from KSDF indicates an
inversion at 12 kft that could be a representation of this
subsidence. Expect that by mid/late afternoon our updrafts should be
strong enough to overcome, along with added boundaries, any
convective inhibition. Once that cap is broken, expect more numerous
storms to fire off. Soundings still indicate the primary threats as
damaging winds as well as excessive lightning with these storms,
with a secondary threat as hail. Think wet bulb zeroes are too high
for very large hail, but quarter to golf ball size is possible.

Have now seen enough initiation upstream to warrant going with a
watch. Should see coverage become more numerous after 5 PM across
the watch area. For this evening, hi res models, the 4 km NAM and
the latest rapid refresh, are trying to show additional development
from the MCV now over central Missouri. That system looks to bring
perhaps a second punch of storms in from the west across my
southwest forecast area toward the end of the current watch, though
may get some initiation ahead of that time based on heating alone.
Expect most activity to die off soon after midnight. Will trend the
forecast pops down to lower end chances, mainly across our southeast
forecast area. As for the severity of this second set of storms, the
best chance would be as the storms move through areas that did not
receive the first batch. Would think again damaging winds is the
main threat. Lows should fall to the low/mid 70s.

The front associated with today's line of convection looks to make
it to the Ohio River before dissipating overnight. Now Friday has
become a tricky forecast with the latest set of models. The 06Z NAM
indicated a second front developing and it's 12Z version, along with
the GFS's, now also indicate this second front. Precipitable waters
come down ahead of this front, but with height falls aloft, now hail
looks to jump back in as a bigger threat for any storms that
develop. As previous forecasts have dried out Friday, would prefer
not to jump back in with scattered storms just yet. Will trend
upward and mention isolated chances for now.

Highs are also tricky, as they will depend on how long morning cloud
cover sticks around. The NAM-based MET guidance has consistently
been calling for temps around 100 for SDF and points north, whereas
the MAV guidance has been quite a bit cooler. The latest MET is a
little cooler, but reasonable given the lack of a real front pushing
through until Friday afternoon. The good news though is that the
drier air over the region should preclude Heat Advisory criteria.
With a frontal passage Friday night, expect lows to be cooler than
tonight. Readings should get back into the 60s for some of the
normally cooler locations, but stay around 70/lows 70s for the main
metro areas.

.Long Term (Saturday through Thursday)...
Issued at 240 PM EDT Thu Jul 26 2012

Main concern this afternoon lies in the short term period with a
potential severe event at hand so have made only minor tweaks to the
long term period.  It still looks like Sat/Sun will be mostly dry on
the back side of an upper level trough with sfc high pressure
building in.  Several chances of storms will exists for next week as
we sit in an active NW flow with several shortwaves passing
through.  20-40% POPs are in the forecast for now with timing of
individual waves still quite uncertain.

Temperatures will be near normal through the long term period with
highs in the upper 80s to lower 90s.  Lows will be in the upper 60s
to lower 70s.

&&

.Aviation (18Z TAF Issuance)...
Issued at 1235 PM EDT Thu Jul 26 2012

Atmosphere destabilizing quickly with strong heating so far today.
Expect plenty of moisture for numerous storms by mid afternoon for
KSDF and KLEX and a little later for KBWG. Storms to the north of
the region should aid in initiation as they send boundaries into
central Kentucky. Have gone with tempo groups for gusty conditions
at best guess for timing at each site. Conditions likely will be IFR
and with stronger winds should the cells move right over the
terminals, but will amend forecast as evolution of today's storms
goes on.  We may get some further development behind a first line,
but confidence not high enough to keep in prevailing storms. Have
vicinity wording to just after midnight. The main cold front causing
these storms stall out near the Ohio River tonight before another
weaker front moves through Friday.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...HEAT ADVISORY UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING FOR
     INZ076>079-083-084-089>092.

KY...HEAT ADVISORY UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING FOR
     KYZ023>043-045>049-053>055-061>065-070>076.

Update...........AMS
Short Term.......RJS
Long Term........AMS
Aviation.........RJS
Hazardous weather outlook, Jul 26, 3:14 PM EDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
314 PM EDT THU JUL 26 2012

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-271915-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
314 PM EDT THU JUL 26 2012 /214 PM CDT THU JUL 26 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST TODAY
RESULTING IN THUNDERSTORMS DEVELOPING ACROSS THE REGION LATE THIS
AFTERNOON AND EVENING. DAMAGING WINDS AND INTENSE CLOUD TO GROUND
LIGHTNING ARE THE MAIN WEATHER THREATS WITH THIS ACTIVITY.
TORRENTIAL RAINFALL WILL LIKELY ACCOMPANY THESE STORMS AS WELL. STORMS
SHOULD DECLINE AND MOVE OUT OF THE AREA EARLY FRIDAY.

IN ADDITION TO STORMS...TEMPERATURES WILL CONTINUE TO BE HOT THIS EVENING
WITH HEAT INDICES MAXING OUT AROUND 105 LATE THIS AFTERNOON AND
EVENING. THUS A HEAT ADVISORY REMAINS IN EFFECT THROUGH 7 PM
EDT...6 PM CDT FOR MUCH OF THE REGION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE FRIDAY AFTERNOON
AND EVENING AS WELL. THE MAIN THREATS WITH THESE STORMS WILL BE
GUSTY WINDS...HAIL...AND CLOUD TO GROUND LIGHTNING.

THUNDERSTORMS WILL AGAIN BE POSSIBLE OFF AND ON SUNDAY NIGHT THROUGH
WEDNESDAY AS A COUPLE OF UPPER LEVEL DISTURBANCES CROSS THE
REGION. THE MAIN THREATS WITH THESE STORMS WILL BE DANGEROUS
LIGHTNING AND HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY WIND DAMAGE...STRONG WIND GUSTS...OR
HAIL TO THE NATIONAL WEATHER SERVICE THIS AFTERNOON AND EVENING
AND AGAIN FRIDAY AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT
HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE).

RJS/AMS

In the hours before

Local storm report, Jul 26, 5:31 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
531 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     HAIL             2 NNE ELIZABETHTOWN     37.73N  85.85W
07/26/2012  E0.75 INCH       HARDIN             KY   OTHER FEDERAL

            FT. KNOX WEATHER EMPLOYEE REPORTS THREE QUARTER INCH
            HAIL AND APPROX. 40 KNOT WINDS JUST OUTSIDE OF
            ELIZABETHTOWN

&&

EVENT NUMBER LMK1200922

LG
Local storm report, Jul 26, 5:47 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
547 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     RADCLIFF                37.82N  85.94W
07/26/2012                   HARDIN             KY   COUNTY OFFICIAL

            POWER LINE DOWN ON PEARMAN AVENUE

&&

EVENT NUMBER LMK1200923

EBW
Local storm report, Jul 26, 5:51 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
551 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     RADCLIFF                37.82N  85.94W
07/26/2012                   HARDIN             KY   AMATEUR RADIO

            POWER LINE DOWN ON PEARMAN AVENUE

&&

CORRECTED SOURCE

EVENT NUMBER LMK1200923

LG
Local storm report, Jul 26, 6:06 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
606 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     1 NE TAYLORSVILLE       38.05N  85.33W
07/26/2012                   SPENCER            KY   COUNTY OFFICIAL

            TREE DOWN ALONG BRASHEARS CREEK ROAD

&&

EVENT NUMBER LMK1200924

EBW
Local storm report, Jul 26, 6:14 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
614 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             GEORGETOWN              38.20N  84.55W
07/26/2012  E0.70 INCH       SCOTT              KY   PUBLIC

            DIME-SIZED HAIL REPORTED IN GEORGETOWN VIA TWITTER

&&

EVENT NUMBER LMK1200925

EBW
Local storm report, Jul 26, 6:18 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
618 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     5 SW VERSAILLES         38.00N  84.79W
07/26/2012  M75 MPH          WOODFORD           KY   TRAINED SPOTTER

            SPOTTER CALLED IN MEASURED 75 MPH WIND GUST

&&

EVENT NUMBER LMK1200926

LG

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 3:58 PM EDTSpecial Weather StatementLMKFranklin32 min
Jul 26, 4:21 PM EDTSpecial Weather StatementLMKBullitt29 min
Jul 26, 4:24 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin31 min
Jul 26, 4:29 PM EDTSevere Thunderstorm WarningLMKHancock, Ohio31 min
Jul 26, 4:32 PM EDTSevere Thunderstorm WarningLMKFranklin, Henry, Shelby33 min
Jul 26, 4:45 PM EDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer30 min
Jul 26, 4:59 PM EDTSpecial Weather StatementLMKBreckinridge31 min
Jul 26, 5:12 PM EDTSpecial Weather StatementLMKAnderson, Franklin, Scott, Spencer33 min
Jul 26, 5:23 PM EDTSpecial Weather StatementLMKHardin27 min
Jul 26, 5:31 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Hardin29 min
Jul 26, 5:32 PM EDTSevere Thunderstorm WarningLMKFranklin, Scott28 min
Jul 26, 5:41 PM EDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer39 min
Jul 26, 5:45 PM EDTSevere Thunderstorm WarningLMKFayette, Franklin, Scott, Woodford30 min
Jul 26, 5:59 PM EDTSevere Thunderstorm WarningLMKAnderson, Fayette, Jessamine, Mercer, Woodford31 min
Jul 26, 6:07 PM EDTSevere Thunderstorm WarningLMKBourbon, Fayette, Harrison, Nicholas, Scott28 min
Jul 26, 6:20 PM EDTSevere Thunderstorm WarningLMKAnderson, Mercer, Nelson, Washington30 min
Jul 26, 6:28 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark32 min
Jul 26, 6:31 PM EDTTornado WarningLMKAnderson, Mercer13 min
Jul 26, 6:41 PM EDTSevere Thunderstorm WarningLMKAnderson, Garrard, Jessamine, Mercer, Washington, Woodford24 min
Jul 26, 6:46 PM EDTSpecial Weather StatementLMKLarue29 min
Jul 26, 6:57 PM EDTSpecial Weather StatementLMKBourbon, Fayette43 min
Jul 26, 7:05 PM EDTSevere Thunderstorm WarningLMKGarrard, Jessamine, Madison, Mercer, Woodford30 min
Jul 26, 7:14 PM EDTSevere Thunderstorm WarningLMKClark16 min
Jul 26, 7:17 PM EDTSpecial Weather StatementLMKGrayson, Larue, Washington28 min
Jul 26, 7:20 PM EDTSevere Thunderstorm WarningLMKTrimble19 min
Jul 26, 7:33 PM EDTSpecial Weather StatementLMKWashington32 min
Jul 26, 7:37 PM EDTSpecial Weather StatementLMKClark, Madison43 min
Jul 26, 7:42 PM EDTSevere Thunderstorm WarningLMKBoyle, Marion, Mercer, Washington33 min
Jul 26, 7:48 PM EDTSpecial Weather StatementLMKGrayson, Larue27 min
Jul 26, 7:51 PM EDTSevere Thunderstorm WarningLMKGarrard, Madison29 min
Jul 26, 7:55 PM EDTSpecial Weather StatementLMKOhio30 min
Jul 26, 6:51 PM EDTSevere Thunderstorm WarningLMKClark, Scott, Washington29 min
Jul 26, 7:38 PM EDTSpecial Weather StatementLMKJefferson, Scott32 min
Jul 26, 7:53 PM EDTSevere Thunderstorm WarningLMKClark, Jefferson, Scott14 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.